Differential games with integral constraints on the control actions
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1952-1961
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a12,
author = {M. D. Lokshin},
title = {Differential games with integral constraints on the control actions},
journal = {Differencialʹnye uravneni\^a},
pages = {1952--1961},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a12/}
}
M. D. Lokshin. Differential games with integral constraints on the control actions. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1952-1961. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a12/